# SDR CALA2025090908659

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 73,861 hours, 26,012 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M9116
- Condition: Out Of Range
- Location: Zone 200
- Part time: 29,575 hours, 10,493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INFLATABLE LIFE RAFT PSI OUT RANGE (210PSI). REMOVED AND REPLACED FWD LIFE RAFT REF.AMM 25-64-00 OK FOR SERVICE.
